Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes sudden shaking chills,discomfort around navel area and diarrhea with black spots?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
I am suffering from sudden onset of shacking chills with no fever and discomfort around navel area. It feels like something moving around inside my intestines. I have diarrhea with many small black spots. I had colon recection about a year and half ago due to colon cancer. Is this something that I need to see a doctor immediately or can call on Monday?
Posted Fri, 7 Feb 2014 in General Health
Answered by Dr. Fatbardha Sejdini 59 minutes later
Brief Answer: Suggested to see a doctor immediately... Detailed Answer: Hi my dear, The small black spots you have in your diarrhea stool could be related to bleeding inside your intestines. Shaking chills could be related to being dehydrated from diarrhea. As you have a history of colon resection due to colon cancer, I suggest to see a doctor immediately or to go to ER. So, you will find out what is causing diarrhea and black spots together with taking appropriate treatment for diarrhea. I'd advise to: - drink more water - take tasectan and probiotics, o.r.s. for diarrhea - get an abdominal ultrasound - do a fecal occult blood to rule out GI bleeding Once again, consult a doctor as soon as possible to get treatment in time! All the best! Dr.Bardha Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor